Geometry & Topology

Deformations of colored $\mathfrak{sl}_{N}$ link homologies via foams

David Rose and Paul Wedrich

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/gt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a conjectured decomposition of deformed slN link homology, as well as an extension to the case of colored links, generalizing results of Lee, Gornik, and Wu. To this end, we use foam technology to give a completely combinatorial construction of Wu’s deformed colored slN link homologies. By studying the underlying deformed higher representation-theoretic structures and generalizing the Karoubi envelope approach of Bar-Natan and Morrison, we explicitly compute the deformed invariants in terms of undeformed type A link homologies of lower rank and color.

Article information

Source
Geom. Topol., Volume 20, Number 6 (2016), 3431-3517.

Dates
Received: 10 May 2015
Revised: 6 October 2015
Accepted: 19 November 2015
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1510859088

Digital Object Identifier
doi:10.2140/gt.2016.20.3431

Mathematical Reviews number (MathSciNet)
MR3590355

Zentralblatt MATH identifier
06687798

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45} 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Keywords
categorification link homology spectral sequence

Citation

Rose, David; Wedrich, Paul. Deformations of colored $\mathfrak{sl}_{N}$ link homologies via foams. Geom. Topol. 20 (2016), no. 6, 3431--3517. doi:10.2140/gt.2016.20.3431. https://projecteuclid.org/euclid.gt/1510859088


Export citation

References

  • D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443–1499
  • D Bar-Natan, S Morrison, The Karoubi envelope and Lee's degeneration of Khovanov homology, preprint (2009)
  • H Becker, Khovanov–Rozansky homology via Cohen–Macaulay approximations and Soergel bimodules, preprint (2011)
  • N Carqueville, D Murfet, Computing Khovanov–Rozansky homology and defect fusion, Algebr. Geom. Topol. 14 (2014) 489–537
  • N Carqueville, D Murfet, Adjunctions and defects in Landau–Ginzburg models, Adv. Math. 289 (2016) 480–566
  • S Cautis, Clasp technology to knot homology via the affine Grassmannian, Math. Ann. 363 (2015) 1053–1115
  • S Cautis, J Kamnitzer, A Licata, Categorical geometric skew Howe duality, Invent. Math. 180 (2010) 111–159
  • S Cautis, J Kamnitzer, S Morrison, Webs and quantum skew Howe duality, Math. Ann. 360 (2014) 351–390
  • J Chuang, R Rouquier, Derived equivalences for symmetric groups and $\mathfrak {sl}_2$–categorification, Ann. of Math. 167 (2008) 245–298
  • N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129–159
  • T Dyckerhoff, D Murfet, Pushing forward matrix factorizations, Duke Math. J. 162 (2013) 1249–1311
  • B Gornik, Note on Khovanov link cohomology, preprint (2004)
  • E Gorsky, S Gukov, M Stošić, Quadruply-graded colored homology of knots, preprint (2013)
  • S Gukov, M Stošić, Homological algebra of knots and BPS states, from “Proceedings of the Freedman Fest” (R Kirby, V Krushkal, Z Wang, editors), Geom. Topol. Monogr. 18 (2012) 309–367
  • S Gukov, J Walcher, Matrix factorizations and Kauffman homology, preprint (2005)
  • M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359–426
  • M Khovanov, Link homology and Frobenius extensions, Fund. Math. 190 (2006) 179–190
  • M Khovanov, A D Lauda, A diagrammatic approach to categorification of quantum groups, I, Represent. Theory 13 (2009) 309–347
  • M Khovanov, A D Lauda, A categorification of quantum ${\rm sl}(n)$, Quantum Topol. 1 (2010) 1–92
  • M Khovanov, A D Lauda, A diagrammatic approach to categorification of quantum groups, II, Trans. Amer. Math. Soc. 363 (2011) 2685–2700
  • M Khovanov, A D Lauda, M Mackaay, M Stošić, Extended graphical calculus for categorified quantum ${\rm sl}(2)$, Mem. Amer. Math. Soc. 1029, Amer. Math. Soc., Providence, RI (2012)
  • M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1–91
  • D Krasner, Equivariant ${\rm sl}(n)$–link homology, Algebr. Geom. Topol. 10 (2010) 1–32
  • A D Lauda, A categorification of quantum ${\rm sl}(2)$, Adv. Math. 225 (2010) 3327–3424
  • A D Lauda, An introduction to diagrammatic algebra and categorified quantum $\mathfrak{sl}\sb 2$, Bull. Inst. Math. Acad. Sin. 7 (2012) 165–270
  • E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554–586
  • L Lewark, Rasmussen's spectral sequences and the $\mathfrak{sl}\sb N$–concordance invariants, Adv. Math. 260 (2014) 59–83
  • A Lobb, A slice genus lower bound from ${\rm sl}(n)$ Khovanov–Rozansky homology, Adv. Math. 222 (2009) 1220–1276
  • A Lobb, A note on Gornik's perturbation of Khovanov–Rozansky homology, Algebr. Geom. Topol. 12 (2012) 293–305
  • G Lusztig, Introduction to quantum groups, Progress in Mathematics 110, Birkhäuser, Boston (1993)
  • I G Macdonald, Symmetric functions and Hall polynomials, 2nd edition, Clarendon, New York (1995)
  • M Mackaay, The $\mathfrak{sl}\sb N$–web algebras and dual canonical bases, J. Algebra 409 (2014) 54–100
  • M Mackaay, W Pan, D Tubbenhauer, The $\mathfrak{sl}_3$–web algebra, Math. Z. 277 (2014) 401–479
  • M Mackaay, P Vaz, The universal ${\rm sl}_3$–link homology, Algebr. Geom. Topol. 7 (2007) 1135–1169
  • M Mackaay, Y Yonezawa, $\mathfrak{sl}(N)$–web categories, preprint (2013)
  • H Queffelec, D E V Rose, The $\mathfrak{sl}_n$ foam $2$–category: a combinatorial formulation of Khovanov–Rozansky homology via categorical skew Howe duality, preprint (2014)
  • J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419–447
  • J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031–3104
  • R Rouquier, $2$–Kac–Moody algebras, preprint (2008)
  • B Webster, Khovanov–Rozansky homology via a canopolis formalism, Algebr. Geom. Topol. 7 (2007) 673–699
  • H Wu, Generic deformations of the colored $\mathfrak{sl}(N)$–homology for links, Algebr. Geom. Topol. 11 (2011) 2037–2106
  • H Wu, Equivariant colored $\mathfrak{sl}(N)$–homology for links, J. Knot Theory Ramifications 21 (2012) art. id. 1250012, 104 pp
  • H Wu, A colored $\mathfrak {sl}(N)$ homology for links in $S\sp 3$, Dissertationes Math. $($Rozprawy Mat.$)$ 499 (2014) 217
  • Y Yonezawa, Quantum $(\mathfrak{sl}\sb n,\wedge V\sb n)$ link invariant and matrix factorizations, Nagoya Math. J. 204 (2011) 69–123